# SDR 20001218SH015

- Difficulty date: November 10, 2000
- Submitted: December 18, 2000
- Operation: General aviation
- Aircraft: N3181U
- Make and model: Beech B36TC
- Aircraft serial: EA563
- Engine: Cont TSIO520UB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 654961A7BP
- Condition: Failed
- Part time: 368 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER HAD LOW COMPRESSION.  (X)
